# SDR SIMA20150209003

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 30,814 hours, 22,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3 CRACKED BETWEEN FS 280 & 295.  PERFORMED MAJOR REPAIR TO CTR FUSELAGE, PRIMARY STRUCTURE FS 280 & 295 INSPECTION & REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PAX DOOR IAW SB 670BA-53-040 REV C.
